EXISTENCE OF FIXED POINTS OF CERTAIN CLASSES OF NONLINEAR MAPPINGS

Authors

1 Department of Mathematics, University of Lagos, Nigeria Nigeria Lecturer,Department of Mathematics,University of Lagos,Nigeria.

2 Department of Mathematics, University of Lagos, Nigeria. Professor,Department of Mathematics,University of Lagos,Nigeria.

Abstract

In this study, we introduce the classes of $\phi$-strongly pseudocontractive mappings in the intermediate sense and generalized $\Phi$-pseudocontractive mappings in the intermediate sense and prove the existence of fixed points for those maps. The results generalise the results of several authors in literature including Xiang [Chang He Xiang, Fixed point theorem for generalized $\Phi$-pseudocontractive mappings, Nonlinear Analysis 70 (2009) 2277-2279].
 

Keywords